# SDR AALA20040206

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA  OVERHEAD EMERGENCY EXIT LIGHT AT LIFE RAFT STORAGE COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK B5-101 FOR EMERGENCY EXIT LIGHT AT LIFE RAFT STORAGE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
